Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 72, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 24, 2008, 7:41 PM EDT for Osceola County, Florida. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2008, 7:41 PM EDT (23:41 UTC)
- Expired
- Jun 24, 2008, 8:03 PM EDT
- In force
- 22 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 68 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 7:45 PM EDT | HAIL 0.75 | Saint Cloud, FL | SAINT CLOUD PD RELAYED REPORT OF PENNY SIZE HAIL NEAR KISSIMMEE PARK RD AND SEAMENS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 242341
SVRMLB
FLC097-250030-
/O.NEW.KMLB.SV.W.0072.080624T2341Z-080625T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
741 PM EDT TUE JUN 24 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWEST OSCEOLA COUNTY IN FLORIDA.
* UNTIL 830 PM EDT
* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF SAINT CLOUD. THIS STORM WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO... WEST LAKE TOHO...POINCIANA
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2828 8141 2826 8121 2801 8119 2803 8137
2806 8135 2808 8135 2807 8143 2806 8143
2807 8143 2808 8146 2814 8146
TIME...MOT...LOC 2341Z 007DEG 1KT 2818 8132
$$
151 follow-up statement
000
WWUS52 KMLB 250003
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
802 PM EDT TUE JUN 24 2008
FLC097-250012-
/O.CAN.KMLB.SV.W.0072.000000T0000Z-080625T0030Z/
OSCEOLA FL-
802 PM EDT TUE JUN 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWEST OSCEOLA COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS BEEN
CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL
CONTINUE TO BE POSSIBLE. THIS STORM WILL ALSO PRODUCE MINOR FLOODING
OF LOW LYING AND POOR DRAINAGE AREAS NEAR WEST LAKE TOHO.
LAT...LON 2828 8141 2826 8121 2801 8119 2803 8137
2806 8135 2808 8135 2807 8143 2806 8143
2807 8143 2808 8146 2814 8146
TIME...MOT...LOC 0002Z 007DEG 1KT 2817 8132
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:58 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jun 24, 2:58 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT TUE JUN 24 2008 .DISCUSSION... THRU TONIGHT... SLOWER START TO CONVECTION TODAY AS AREA IS SOMEWHAT SUPPRESSED FROM NVA ACROSS NORTHERN SECTIONS. THERE IS ALSO THE LARGE SWATH OF CIRROSTRATUS CLOUDS WHICH IS LIKELY HAVING A SLIGHT IMPACT ON HEATING BUT MAX TEMPS MANAGING TO REACH LOWER 90S INTERIOR NONETHELESS. THE 15Z CAPE SOUNDING CONTINUES TO INDICATE QUITE AN UNSTABLE AND BUOYANT ATMOSPHERE WITH RATHER STEEP MID LAPSE RATE AND H5 TEMP OF -9C. CAPE VALUES NEAR 4000 J/KG. EXPECT AN INCREASE IN STORM COVERAGE THROUGH EARLY EVENING FOCUSING ON INTERIOR SECTIONS. ALTHOUGH COVERAGE NOT EXPECTED TO BE AS HIGH AS RECENT DAYS...A FEW STORMS ARE LIKELY TO BECOME STRONG AND POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...STEERING FLOW IS COLLAPSING SO SLOWER AND MORE ERRATIC STORM MOTION CAN BE EXPECTED WITH OVER 2 INCHES OF RAIN POSSIBLE CONTRIBUTING TO LOCALIZED FLOODING. WED-THU... H100-H70 RIDGE AXIS EXTENDING FROM THE NRN GOMEX TO THE GREAT LAKES WILL PUSH TO THE ERN SEABOARD BY 12Z WED AND BRIDGE THE WEAK FRONTAL TROF DRAPED OVER THE DEEP SOUTH. THE ATLC SUBTROPICAL RIDGE AXIS WILL RESPOND BY LIFTING N TO MERGE WITH THE CONTINENTAL RIDGE... ALLOWING THE H100-H70 STEERING FLOW TO SHIFT TO THE SE. MID/UPR LVL MOISTURE THAT HAS POOLED WITHIN THE TROF WILL REMAIN TRAPPED OVER THE FL PENINSULA AS THE TWO RIDGES SQUEEZE TOGETHER. MEANWHILE...A TROPICAL WAVE APPROACHING THE WINDWARD PASSAGE IS EMBEDDED WITHIN A STEADY TRADE WIND FLOW ON THE BASE OF THE ATLC RIDGE. THIS WAVE WILL REACH THE FL PENINSULA BY DAYBREAK WED AND MERGE WITH AFOREMENTIONED MID/UPR LVL MOISTURE BAND...EFFECTIVELY SATURATING THE AIRMASS OVER THE STATE. WITH THE AIR SATURATED...WILL GO WITH LIKELY POPS AREAWIDE WED...SPLITTING 60% OVER THE NRN CWA AND 70% OVER THE SRN HALF. HOWEVER...AS HIGH MOISTURE ALSO TENDS TO LIMIT TSRA ACTIVITY...WILL GO WITH THE NMRS SHRA/SCT TSRA WORDING. HIGH MOISTURE WILL CONTINUE INTO THU...THOUGH BY THEN THE AXIS OF THE T-WAVE SHOULD DAMPEN OUT ENOUGH TO DIMINISH ITS DIRECT INFLUENCE ON THE LCL WX PATTERN. FURTHERMORE...THE TWO RIDGE AXES WILL HAVE MERGED COMPLETELY BY DAYBREAK THU...WITH THE NEW AXIS LOCATED OVER THE N HALF OF THE PENINSULA. THIS WILL GENERATE A MORE S/SERLY FLOW OVER THE SRN HALF OF THE PENINSULA...AND A S/SWRLY FLOW OVER THE NRN HALF. EARLIER SEABREEZE FORMATION OVER THE SRN PENINSULA SHOULD RESULT...WHILE THE OVERALL STEERING FLOW WOULD CARRY ANY CONVECTION TO THE N. SCT POPS WILL REMAIN OVER THE SRN CWA...LIKELY OVER THE N. FRI-MON...(PREVIOUS DISCUSSION) FRONT MOVING ACROSS THE SOUTHEAST PUSHES SURFACE RIDGE SOUTH FAR ENOUGH FOR A SOUTHERLY COMPONENT TO THE WIND. DO NOT SEE MUCH IMPACT EXCEPT FOR OVERNIGHT/MORNING SOUTH TO SOUTHWEST SURFACE WINDS FROM CAPE CANAVERAL NORTH. && .AVIATION... MOSTLY VFR BUT WDLY SCT TSRA EXPECTED TO DEVELOP MAINLY OVER INTERIOR SECTIONS. ALTHOUGH LOWER COVERAGE THAN RECENT DAYS...STORMS WILL BE CAPABLE OF PRODUCING CONVECTIVE WIND GUSTS IN EXCESS OF 35 KNOTS AND HAIL UNTIL 00Z. && .MARINE... AS LOW LEVEL RIDGE CONTINUES TO LIFT NORTHWARD ACROSS THE WATERS... THERE IS LITTLE CHANCE FOR OFFSHORE MOVING STORMS ALONG THE TREASURE COAST. IF ANY STORMS ARE ABLE TO MOVE OFF THE MAINLAND...IT WOULD HAVE TO BE NORTH OF CANAVERAL BUT EVEN THIS IS LESS LIKELY THAN PREVIOUS DAYS. WINDS WILL CONTINUE 10 KNOTS OR LESS WITH SEAS 1-2 FEET OVERNIGHT. WED-SAT...SUBTROPICAL RIDGE AXIS WILL SHIFT NORTH OF THE CENTRAL PENINSULA ON WED...ALLOWING S/SE FLOW TO DEVELOP AND REMAIN INTO THE WEEKEND. T-WAVE MOVING THRU THE AREA WILL GENERATE NMRS SHRAS/SCT TSRAS WED AND SCT TSRAS ON THU. INCREASING SWELL WITH THE T-WAVE PASSAGE WILL ALLOW OFFSHORE SEAS TO BUILD TO 2-4FT WED NIGHT...THEN 3-5FT ON THU BEFORE DROPPING BACK TO 2-4FT ON FRI. SEAS WILL REMAIN 2-4FT NEARSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 89 74 87 / 10 70 40 60 MCO 72 90 73 91 / 20 70 40 60 MLB 74 88 75 88 / 10 70 30 40 VRB 73 87 75 87 / 10 70 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...KELLY LONG TERM....BRAGAW
Hazardous weather outlook, Jun 24, 11:35 AM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1135 AM EDT TUE JUN 24 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1135 AM EDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... A HIGH PRESSURE RIDGE WILL NUDGE NORTHWARD INTO CENTRAL FLORIDA AND CAUSE SOUTHWESTERLY FLOW TO WEAKEN TODAY. THEREFORE...SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO FOCUS MORE ACROSS INTERIOR AREAS AS THE SEA BREEZE MOVES INLAND MORE QUICKLY AND NUMEROUS BOUNDARIES COLLIDE LATE IN THE DAY INTO EARLY EVENING. COOL TEMPERATURES ALOFT WILL LEAD TO ISOLATED STRONG STORMS...WITH LIGHTNING BEING THE GREATEST THREAT. A FEW STORMS MAY ALSO PRODUCE LARGE HAIL AND DAMAGING WINDS. ...FLOOD IMPACT... SLOWER STORM MOVEMENT TODAY SHOULD YIELD A FEW MORE RAINFALL AMOUNTS OF 2 TO 3 INCHES...WHICH WOULD CAUSE PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED AREAS...MAINLY ACROSS INTERIOR SECTIONS. ...MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS THAT FORM OVER THE MAINLAND TODAY MAY PUSH OFFSHORE THE VOLUSIA AND NORTH BREVARD COASTS. FREQUENT LIGHTING AND WIND GUSTS OF 30 TO 35 KNOTS MAY OCCUR OVER THE INTRACOASTAL AND NEAR SHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A TROPICAL WAVE MOVING ACROSS THE NORTHERN CARIBBEAN AND INTO THE SOUTHEAST GULF OF MEXICO WILL ELEVATE THE RISK OF LIGHTNING STORMS WEDNESDAY AND THURSDAY. THE RETURN OF DEEP EASTERLY FLOW WILL PRODUCE A CHANCE OF AFTERNOON LIGHTNING STORMS FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/LASCODY
In the hours before
Local storm report, Jun 24, 5:41 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
541 PM EDT TUE JUN 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM DOWNBURST GROVELAND 28.56N 81.85W
06/24/2008 LAKE FL LAW ENFORCEMENT
AMMENDMENT TO PREVIOUS REPORT OF LAKE COUNTY EMERGENCY
MANAGERS REPORT OF ROOF TORN OFF OF HOME IN LAKE DAVID
AREA - UPDATE - ONLY MINOR ROOF DAMAGE TO OUTBUILDING AT
PARK.
&&
JRCSpecial weather statement, Jun 24, 6:06 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 606 PM EDT TUE JUN 24 2008 FLZ041-242245- INLAND VOLUSIA COUNTY- 606 PM EDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN VOLUSIA COUNTY... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER LAKE GEORGE...MOVING EAST AT 10 MPH. SOME LOCATIONS IN THE PATH OF THIS STORM... SEVILLE... AND PIERSON. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. VEARY HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. MRV
Special weather statement, Jun 24, 6:10 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 610 PM EDT TUE JUN 24 2008 FLZ045-046-242230- ORANGE-SEMINOLE- 610 PM EDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY...SOUTHERN SEMINOLE COUNTY... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM NEAR GOLDENROD...MOVING SOUTH AT 8 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE FERN PARK... UNION PARK...AND AZALEA PARK. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. A BRIEF PERIOD OF SMALL HAIL...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. MRV
Local storm report, Jun 24, 6:27 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
627 PM EDT TUE JUN 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL UNION PARK 28.56N 81.24W
06/24/2008 M0.75 INCH ORANGE FL TRAINED SPOTTER
PENNY SIZE HAIL REPORTED AT SR 50 AND GOLDENROD.
&&
JRCLocal storm report, Jun 24, 7:02 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
702 PM EDT TUE JUN 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL UNION PARK 28.56N 81.24W
06/24/2008 M0.70 INCH ORANGE FL TRAINED SPOTTER
DIME SIZE HAIL NEAR INTERSECTION OF BRIDLEWOOD AVE. AND
JEPSON ST.
&&
JRCSpecial weather statement, Jun 24, 7:37 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 737 PM EDT TUE JUN 24 2008 FLZ053-250000- OSCEOLA- 737 PM EDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS AFFECTING NORTHWEST OSCEOLA COUNTY... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 8 MILES WEST OF SAINT CLOUD. THE STORM WAS NEARLY STATIONARY. THIS STORM WILL AFFECT... WEST LAKE TOHO. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. MRV
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:10 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 50 min |
| Jun 24, 4:43 PM EDT | Areal Flood Advisory | MLB | Volusia | 92 min |
| Jun 24, 5:00 PM EDT | Severe Thunderstorm Warning | MLB | Seminole | 45 min |
| Jun 24, 6:16 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.